I used a popular over the counter anti wrinkle cream with Retinol on one side of my face because I was developing a crease in the skin there. I used a lot of it, more than recommended on the package, for about a month or two straight. That was a few months ago. Now the skin on that side of my face around my cheek and mouth is puffy looking and permanently thicker. It is not an allergic reaction type of swelling, as I said this was months ago, it looks like over-use of this product thickened the skin on that side of my face and now it looks like there is something wrong with my face.
Any ideas on how I could bring that down again or reverse the swelling? Anything that will thin the skin out? Citrus? Maybe another type of cream?
The thickness of skin cannot be increased by applying any topical cream just once.It sounds more like contact dermatitis to me. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.If the symptoms still persist then you can apply mild steroid like dermacort.
If the symptoms persist then pls get it evaluated from a dermatologist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.